MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 38MM GLENOSPHERE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - eq rev locking screw (cat# 320-15-05 / serial# (b)(6) - equinoxe reverse 38mm humeral liner +2.5 (cat# 320-38-03 / serial# (b)(6) - equinoxe reverse tray adapter plate tray +5 (cat# 320-10-05 / serial# (b)(6) - eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported approximately one month post initial right tsa, the 59 y/o female patient had a revision due to dislocation.Surgeon exchanged the glenosphere, liner and adapter tray.New devices included a +4mm, 42mm glenosphere, constrained liner and a +10mm adapter tray.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The devices are not available for evaluation as they were disposed by the hospital staff.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review of the available information, there is no evidence that this is a device related malfunction and there is no allegation against the device.Implantation of a total joint could result scapular notching and dislocation.The most likely cause of the reported event is patient conditions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The cause of the patient¿s shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation and/or subluxation are known risks, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key17612127
Report Number1038671-2023-02037
Device Sequence Number6631650
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 38MM GLENOSPHERE
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer12/14/2023
03/16/2025
03/16/2025
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date04/18/2024
03/27/2025
03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 38MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 38MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 42MM; EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 9MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale